# SDR ASAA2020100933425

- Difficulty date: October 9, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410149
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 328 & STA 344 LBL 10 CORRODED.  GROUNDED-YES.   REMOVED & REPLACED INTERCOSTAL, IAW 737-700 SRM 51-40-02-0G-0W-1 O-.080 R-.041 L-1 D-.039.
